MAUDE Adverse Event Report: KATECHO INCORPORATED PADPRO DEFIBRILLATION PADS

KATECHO INCORPORATED PADPRO DEFIBRILLATION PADS
Catalog Number 2001M-C
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); No Pacing (3268); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report device is not being returned to conmed for evaluation, however investigation is still on-going.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported the 2001m-c, pad pro was defective and not working during use.Further clarification was received.It was stated that during a code, the staff hooked up the pads and machine.They got no reading.They tried another machine, still had no readings.They changed the pads using another of the same pad but different lot number and it worked.There was no patient injury or impact reported.This report is being raised based on device malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation and no photographic evidence was provided therefore root cause cannot be identified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following; to make sure the skin is dry i.E.Free of water, sweat, alcohol, etc.Do not apply any substance to the skin surface that will leave a residue, i.E.Lotions, oils, etc.Do not fold, trim, crush, or store under heavy objects.Misuse of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.A determination for further investigation has been initiated.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
PADPRO DEFIBRILLATION PADS
Common Device Name
DEFIBRILLATION PADS
Manufacturer (Section D)
KATECHO INCORPORATED
2500 bell avenue
des moines IA 50321
MDR Report Key9136513
Report Number1320894-2019-00328
Device Sequence Number19289019
Product Code MKJ
UDI-Device Identifier20653405042584
UDI-Public(01)20653405042584(17)220301(10)Y03011907
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number2001M-C
Device Lot NumberY03011907
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1